# SDR CA010301018

- Difficulty date: January 25, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 2,878 hours, 413 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Part number: 43467410033
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING, WHEN GEAR SELECTED DOWN, MAIN GEAR YELLOW WARNING LIGHT EMAINED ON. GEAR WAS RE-CYCLED ON FINAL APPROACH, WITHOUT SUCCESS. A GO-AROUND WAS INITIATED AND GEAR WAS RE-CYCLES 2 MORE TIMES WITHOUT SUCCESS. A FLY-BY THE TOWER WAS ACCOMPLISHED AND TOWER ADVISED GEAR APPEARED DOWN. ON THE DOWNWARD LEG THE GEAR INDICATION CHANGED TO GREEN WHEN LIGHT ASSEMBLY WAS TAPPED. FLIGHT LANDED WITHOUT FURTHER INCIDENT. THE LEFT AND RIGHT MAIN GEAR GREEN LIGHT ASSEMBLIES REPLACED. AIRCRAFT JACKED AND GEAR SWING COMPLETED AS PER WORK CARD 96123. ALL FUNCTIONS CHECKED OK.
